# SDR DXTA200702552

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,409 hours, 2,661 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR LEVER WAS STUCK DOWN AND WOULD NOT MOVE.  SERVICED NOSE STRUT & ADJUSTED NOSE GEAR SQUAT SWITCH. OP'S CHECK GOOD IAW MM 32-60-00.
